One degree of freedom for dominance in indirect association studies.

Chapman, J; Clayton, D; (2007) One degree of freedom for dominance in indirect association studies. Genetic epidemiology, 31 (3). pp. 261-71. ISSN 0741-0395 DOI: https://doi.org/10.1002/gepi.20207

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/gepi.20207

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar